讲 师

当前位置: 网站首页 >> 师资队伍 >> 师资队伍 >> 应用数学系 >> 讲 师 >> 正文

杨敏

硕导博导:硕导

邮箱:yangmin@tyut.edu.cn

职称:讲师

研究方向:泛函微分方程理论及其应用;分数阶微分方程

所属部门:数学系


一  基本信息

杨敏,44118太阳成城集团,讲师,硕士生导师,天津大学访问学者。研究方向为泛函微分方程,分数阶随机发展方程,无穷维随机动力系统.

二  个人经历

2014年-2017年 中山大学44118太阳成城集团 理学博士

2017年-至今 44118太阳成城集团 讲师

三  研究方向、教学课程

研究方向:微分方程与动力系统,无穷维随机动力系统的长时间动力学

主讲课程:本科生《高等数学》,《线性代数》,《概率论与数理统计》

四  科研成果、教学成果

承担课题

1. 国家自然科学基金青年项目, 分数阶随机微分方程初边值问题及反问题研究,2021-01至2023-12,已结题,主持

2. 山西省自然科学研究面上项目, 模糊分数阶随机发展方程稳定性及周期性的研究,2024-01至2026-12,在研, 主持

3. 山西省自然科学研究青年项目,Levy 噪声对分数阶随机微分方程解的影响,2019-09 至 2022-09, 已结题,主持

代表性论文

(1) Min Yang;Qingqing,Huan;Haifang,Cui;Qiru,Wang;Hilfer fractional stochastic evolution equations on the positive semi-axis, Alexandria Engineering Journal, 2024, 104: 386-395.

(2) Jinjian Huo; Min Yang; Averaging principle for Hifer-Katugampola fractional stochastic differential equations, Mathematical Methods in the Applied Sciences, 2024,47:14037-14053.

(3) Min Yang; Ting Lv; Qiru Wang; The averaging principle for Hilfer fractional stochastic evolution equations with Lévy noise, Fractal and Fractional, 2023, 7(10):701.

(4) Min Yang; Yong Zhou; Hilfer fractional stochastic evolution equations on infinite interval, International Journal of Nonlinear Sciences and Numerical Simulation, 2022, 24:1841-1862.

(5) Min Yang; (Weighted pseudo) almost automorphic solutions in distribution

for fractional stochastic differential equations driven by Levy noise, Filomat,

2021, 35:2403-2424.

(6) Min Yang; Qiru Wang ; Pseudo asymptotically periodic solutions for fractional integro-differential neutral equations, SCIENCE CHINA Mathematics, 2019, 62(9): 1705-1718.

(7)Min Yang; Qiru Wang; Approximate controllability of Caputo fractional neutral stochastic differential inclusions with state-dependent delay, IMA Journal of Mathematical Control and Information, 2018, 35(4): 1061-1085.

(8) Min Yang; Qiru Wang; Existence of mild solutions for a class of Hilfer fractional evolution equations with nonlocal conditions. Fractional Calculus and Applied Analysis, 2017, 20: 679-705.

(9)Min Yang; Qiru Wang; Approximate controllability of Hilfer fractional differential inclusions with nonlocal conditions, Mathematical Methods in the Applied Sciences, 2017, 40:1126-1138.

(10)Min Yang; Qiru Wang; Approximate controllability of Riemann–Liouville fractional differential inclusions, Applied Mathematics and Computation, 2016, 274: 267-281.

社会兼职

多个国际SCI期刊的审稿人